MathSciNet Relay Station
MathSciNet bibliographic data
MR2227937 (2007b:47019) 47A16 (46E15 46G20 47B38)
Petersson, Henrik Hypercyclic subspaces for Fréchet space operators. J. Math. Anal. Appl. 319 (2006), no. 2, 764–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement